# SDR Q2S2010F00027

- Difficulty date: February 26, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69B0325726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0620, WORKCARD NR 53-850-01-01.  AFT CARGO COMPARTMENT AT STA 1850, RBL 28 FOUND LATERAL GUIDE SUPPORT WEB CRACKED.  CRACKED SUPPORT WEB REMOVED IAW SRM 51-30-02 REV 116.  NEW SUPPORT WEB FABRICATED IAW DWD 69B03257.  NEW FABRICATED SUPPORT WEB HEAT TREATED, CONDUCTIVITY TEST CARRIED OUT, TREATED IAW SRM 51-10-02, REV 116 AND INSTALLED IAW SRM 51-30-20, REV 116.
